Pacific Journal of Mathematics

Correction to: Non-linear differential equations on cones in Banach spaces.

Charles V. Coffman

Article information

Source
Pacific J. Math., Volume 15, Number 4 (1965), 1472-1474.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995303

Mathematical Reviews number (MathSciNet)
MR0188574

Zentralblatt MATH identifier
0128.11503

Subjects
Primary: 47.80
Secondary: 34.95

Citation

Coffman, Charles V. Correction to: Non-linear differential equations on cones in Banach spaces. Pacific J. Math. 15 (1965), no. 4, 1472--1474. https://projecteuclid.org/euclid.pjm/1102995303


Export citation

See also

  • Orig : Charles V. Coffman. Non-linear differential equations on cones in Banach spaces. Pacific Journal of Mathematics volume 14, issue 1, (1964), pp. 9-15.